# SDR FDEA201910112596

- Difficulty date: October 11, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7369501
- Condition: Cracked
- Location: Bs 1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 43 RIGHT FOUND CRACK AT   STATION 1821.  REMOVED AND INSTALLED FABRICATED LONGERON FITTING AS PER SRM 51-31-01-OG.   LONGERON FITTING FABRICATED AS PER DOUGLAS DRAWING AGA 7369 REVISION H. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
